Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 44, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 24, 2025, 11:34 AM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2025, 11:34 AM MST (18:34 UTC)
- Expired
- Aug 24, 2025, 2:45 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 113 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 6.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
997
WGUS55 KVEF 241834
FFWVEF
AZC015-242145-
/O.NEW.KVEF.FF.W.0044.250824T1834Z-250824T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1134 AM PDT Sun Aug 24 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Southern Mohave County in northwestern Arizona...
* Until 245 PM MST.
* At 1134 AM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Dw Ranch Road and Blake Ranch Road.
This includes Interstate 40 in Arizona between mile markers 60 and
68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3515 11375 3510 11383 3516 11391 3520 11391
3524 11388 3524 11381 3520 11375
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AN2 follow-up statements
499
WGUS75 KVEF 241948
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
1248 PM PDT Sun Aug 24 2025
AZC015-242145-
/O.CON.KVEF.FF.W.0044.000000T0000Z-250824T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
1248 PM MST Sun Aug 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM MST THIS
AFTERNOON FOR SOUTHERN MOHAVE COUNTY...
At 1248 PM MST, Doppler radar indicated thunderstorms producing
heavy rain east of Kingman near the Petro Travel Center. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Dw Ranch Road and Blake Ranch Road.
This includes Interstate 40 in Arizona between mile markers 60 and
68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3515 11375 3510 11383 3516 11391 3520 11391
3524 11388 3524 11381 3520 11375
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CO207
WGUS75 KVEF 242135
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
235 PM PDT Sun Aug 24 2025
AZC015-242145-
/O.EXP.KVEF.FF.W.0044.000000T0000Z-250824T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
235 PM MST Sun Aug 24 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 245 PM MST THIS AFTERNOON FOR
SOUTHERN MOHAVE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3515 11375 3510 11383 3516 11391 3520 11391
3524 11388 3524 11381 3520 11375
$$
COWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 10:56 AM MST, 38 minutes earlier. Its key messages:
- * Another round of showers and thunderstorms are expected across the area beginning later this morning and continuing into the evening hours. Similar conditions are expected again on Monday. * Chances for showers and thunderstorms will continue through the middle of the week, with things drying back out as we head into the weekend.
Area forecast discussion, Aug 24, 10:56 AM MST, 38 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1056 AM PDT Sun Aug 24 2025 .KEY MESSAGES... * Another round of showers and thunderstorms are expected across the area beginning later this morning and continuing into the evening hours. Similar conditions are expected again on Monday. * Chances for showers and thunderstorms will continue through the middle of the week, with things drying back out as we head into the weekend. && .DISCUSSION...through Saturday Another round of showers and thunderstorms will be possible aross the region beginning later this morning and continuing into the evening hours. Without any lingering cloud cover from decaying MCVs, chances look better than previous days for storms to develop across the central portion of our forecast area as there will be nothing to inhibit daytime heating. Storms will tend to favor areas of higher terrain for initial development, tending to drift off the higher terrain moving from south to north. Additional storm development will be possible across lower elevations an valleys as outflow boundaries move through. Typical hazards will be in play, with strong outflow winds, moderate-to-heavy rain, flash flooding, and frequent lightning possible with any storms that develop today. Outflow winds from distant storms may impact area lakes, resulting in choppy waves and hazardous boating conditions. Boaters should make sure to remain weather aware while on the water. Conditions on Monday are expected to be fairly similar to today as HiRes models do not show any debris clouds from decaying convection moving through overnight and limiting daytime heating on Monday. However, temperatures will cool a few degrees from today to tomorrow as we see 500 mb heights begin to fall. Chances for showers and thunderstorms will continue into the middle of the week as our anomalous monsoonal moisture sticks around. A weak shortwave trough will approach the coast of California on Tuesday, providing additional lift to help fuel showers and thunderstorms on Tuesday and Wednesday. Ensemble members continue to highlight Tuesday as the day with the best chances for widespread convection with showers and thunderstorm activity lingering into Wednesday and potentially Thursday for portions of the area. Hazards with these mid-week storms will be similar to today and tomorrow's convective hazards. Eventually the dry southwesterly flow aloft resulting from this shortwave will scour moisture from the area with things drying out as we head into the weekend. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Showers and thunderstorms will develop around the terminals this afternoon, favoring the mountains to the south and west. Low chance for direct thunderstorms over the terminals today, however nearby convection could push one or more outflow boundaries toward the terminal, resulting in sudden erratic wind shifts. Storms will weaken and dissipate by sunset. Monday is expected to be similar to today but with higher thunderstorm coverage as well and a higher chance for thunderstorms over the terminals. Other than sudden gusty winds- any storms today and Monday could result in heavy rain, lightning, and CIGs to 10kft. Temperatures are forecast to be above 100F from 19Z to 04Z, but thunderstorms at or near the terminal could shorten that time window. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Scattered showers and thunderstorms are expected areawide today, with the greatest threat and highest thunderstorm coverage expected in the Sierra and northern Inyo County. Storms today could produce sudden gusty erratic winds, CIGs to 8kft-10kft, lightning, and heavy rain. Convection will wane tonight, but addition showers and thunderstorms are expected across region on Monday. Outside of thunderstorms, winds should follow typical patterns with speeds to around 10KT with prevailing VFR conditions. Looking ahead- The threat of afternoon showers and thunderstorms will continue across the region each day through at least Wednesday, with the most coverage expected on Tuesday. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Stessman AVIATION...Nickerson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 24, 10:27 AM MST, 1 hour 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Las Vegas NV
1027 AM PDT Sun Aug 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Tstm Wnd Gst 5 E New Kingman-Butler 35.25N 113.93W
08/23/2025 M58 MPH Mohave AZ ASOS
ASOS station KIGM Kingman Airport with
visibility reduced to 0.25 miles in blowing
dust.
0345 PM Tstm Wnd Dmg 2 ESE New Kingman-Butle 35.25N 113.98W
08/23/2025 Mohave AZ Emergency Mngr
Downed service poles and trees in northeast
Kingman.
0405 PM Tstm Wnd Dmg 2 SSE New Kingman-Butle 35.23N 114.00W
08/23/2025 Mohave AZ Trained Spotter
Several large tree branches down on Andy
Devine and Airway.
0444 PM Tstm Wnd Gst 4 WSW Chloride 35.40N 114.26W
08/23/2025 M65 MPH Mohave AZ Mesonet
Weather underground site KAZGOLDE82 reported
a thunderstorm wind gust to 65 mph.
0554 PM Dust Storm 7 ESE Willow Beach 35.82N 114.55W
08/23/2025 Mohave AZ Trained Spotter
Spotter report of near zero visibility along
US-93 north of White Hills. Detrital Wash
camera and AZdot webcams confirmed very low
visibility of 0.25 miles or less.
0852 PM Tstm Wnd Gst 5 NNE Bullhead City 35.17N 114.56W
08/23/2025 M68 MPH Mohave AZ Mesonet
The Laughlin-Bullhead Airport had a wind
gust to 68 mph.
0900 PM Tstm Wnd Dmg 8 NNE Bullhead City 35.22N 114.57W
08/23/2025 Mohave AZ Public
Social media photos show damage to docks and
boats in Katherine Landing. Time estimated
from nearby wind sensors.
&&
MWThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 5:41 PM MST | Dust Storm Warning | VEF | Mohave | 49 min |
| Aug 23, 6:56 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Aug 23, 8:38 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 37 min |
| Aug 23, 9:31 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
| Aug 24, 11:32 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Aug 24, 12:16 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
| Aug 24, 1:05 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 24, 1:15 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 60 min |
| Aug 24, 3:59 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.